Take A Hot bath to help with the sweats, ingling and discomfort, take as many as you want, you will probably need a pm sleep aid at first. Even with that dont expect a good nights sleep for a while. The most important part is that you hang in there. Every hour/day is an hour/day closer to freedom, all you have to do is stay breathing long enough to get through this, keep the reasons why you want to quit fresh in your mind and you should be fine.
I have the same story as you. Been off tramadols for 3 weeks. Whatever you do taper off. Don't quit cold turkey. It can be bad. Everyone has different withdrawel symptoms but the worst is the insomnia (get sleep as much as you can) and the RLS. (for me anyway). What i find is helping me is a B12 vitamin and a multi vitamin. Benedryl helps a little with sleep. Believe me when i say prayer helps. Almosthome is so right on the Hot baths. It helps you relax and not be so anxious. I promise its so better than being on those pills. I am finding on week 3 i am already sleeping better and i feel like the cloud is lifting from the top of my head. I still don't feel like doing a damn thang but its gets better day by day. Wish you the best of luck and dont give up.
Im doing it with subutex so i cant give much advice on cold turkey but music to keep your mind buisy. Today is my 1st day and my induction on it but while i was sick music fas so self satisfying. Wish you the best and hope you have support from friends and family.